Open Journal of Discrete Mathematics

Vol.2 No.2(2012), Paper ID 18867, 7 pages



Some Results on Vertex Equitable Labeling


P. Jeyanthi, A. Maheswari


Research Centre, Department of Mathematics, Govindammal Aditanar College for Women, Tiruchendur, India
Department of Mathematics, Kamaraj College of Engineering and Technology, Virudhunagar, India


Copyright © 2012 P. Jeyanthi, A. Maheswari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

P. Jeyanthi and A. Maheswari, "Some Results on Vertex Equitable Labeling," Open Journal of Discrete Mathematics, Vol. 2 No. 2, 2012, pp. 51-57. doi: 10.4236/ojdm.2012.22009.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.